# SDR R61A20120118062

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N508LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4182
- Aircraft time: 7,064 hours, 6,951 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 4151171
- Part serial: 03040185
- Condition: Separated
- Location: Rt Mlg
- Part time: 155 hours, 200 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE ATC NOTIFIED CREW OF POSSIBLE TIRE DEBRIS ON RUNWAY.  PASSENGER CONFIRMED RIGHT INBOARD TIRE DID BLOW OUT, CREW DECLARED AN EMERGENCY AND RETURNED TO DEN WITH EMERGENCY VEHICLES ROLLING AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND ENTIRE TREAD CAP SEPARATED AND GEAR DOOR DAMAGED.  MAINTENANCE REPLACED BOTH RIGHT MAIN LANDING GEAR TIRE ASSEMBLIES AND RIGHT MAIN LANDING GEAR DOOR PER BOMBA AMM.
